| Catalog Number |
482802745 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
10/20/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the surgery.On (b)(6) 2016, the surgeon confirmed x-ray.And he found that the screw of t12 and l1 backed out.Therefore, the surgeon planning the revision surgery on (b)(6) 2016.After surgery, the patient was not used the corset.
Additional Manufacturer Narrative
Complaint history review; device history review; risk assessment.Review of manufacturing records revealed no manufacturing issues, as all products met specifications.Device was not returned.The root cause cannot be determined conclusively, as the device was not returned.
Event or Problem Description